# SDR SWAA2021092002787

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356673 / [01] TOOL USED P/N: 45MG ; S/N: 130066401; CAL DUE DATE: 17-JUN -21; [02] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [03] PERFORMED PERMANENT REPAIR LOC. ON STR 26L BS 500D TO 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DWG 143A1215 REV:D. MATERIAL USED: ALUMINUM SHEET P/N: 7075-T0-0.045; PO: 2021 152098 AND ALUMINUM SHEET P/N: 7075-T0-0.050; PO: 2021 139514; [04] TOOL USED P/N: 45MG ; S/N: 130066401; CAL DUE DATE: 17-JUN-22; [05] TASK CARD COMPLETED  RII
